Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Irreducible Jordan algebras of self-adjoint operators


Author: Erling Størmer
Journal: Trans. Amer. Math. Soc. 130 (1968), 153-166
MSC: Primary 46.65; Secondary 17.00
DOI: https://doi.org/10.1090/S0002-9947-1968-0217611-5
MathSciNet review: 0217611
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.65, 17.00

Retrieve articles in all journals with MSC: 46.65, 17.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0217611-5
Article copyright: © Copyright 1968 American Mathematical Society